Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/70025
標題: A HEURISTIC ALGORITHM FOR THE OPTIMIZATION OF M/M/s QUEUE WITH MULTIPLE WORKING VACATIONS
作者: Wu, C.H.
Wang, K.H.
Ke, J.C.
Ke, J.B.
關鍵字: Newton-Quasi algorithm;optimization;rate matrix;sensitivity analysis;working vacations;gi/m/1 queue;stochastic decompositions;server vacations;m/g/1 queue;time
Project: Journal of Industrial and Management Optimization
期刊/報告no:: Journal of Industrial and Management Optimization, Volume 8, Issue 1, Page(s) 1-17.
摘要: 
This paper focuses on an M/M/s queue with multiple working vacations such that the server works with different service rates rather than no service during the vacation period. We show that this is a generalization of an M/M/1 queue with working vacations in the literature. Service times during vacation period, or during service period and vacation times are all exponentially distributed. We obtain the useful formula for the rate matrix R through matrix-geometric method. A cost function is formulated to determine the optimal number of servers subject to the stability conditions. We apply the direct search algorithm and Newton-Quasi algorithm to heuristically find an approximate solution to the constrained optimization problem. Numerical results are provided to illustrate the effectiveness of the computational algorithm.
URI: http://hdl.handle.net/11455/70025
ISSN: 1547-5816
DOI: 10.3934/jimo.2012.8.1
Appears in Collections:期刊論文

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.